Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 5739196, 6 pages
https://doi.org/10.1155/2017/5739196
Research Article

Certain Subclasses of Multivalent Functions Defined by Higher-Order Derivative

1Department of Mathematics, University of Macau, Taipa 999078, Macau
2School of Information and Mathematics, Yangtze University, Jingzhou 434000, China
3Engineering and Technology College, Yangtze University, Xueyuan Rd., Jingzhou 434000, China
4School of Health Sciences, Wuhan University, Wuhan 430072, China

Correspondence should be addressed to Liping Xu; moc.621@112plx

Received 3 September 2016; Accepted 21 November 2016; Published 17 January 2017

Academic Editor: Enrique Llorens-Fuster

Copyright © 2017 Xiaofei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we define and study some subclasses of multivalent analytic functions of higher order in the unit disc. These classes generalize some classes previously studied. We obtain coefficient inequalities, distortion theorems, extreme points, and integral mean inequalities. We derive some results as special cases.